Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Vee30's Blog

  • entries
    16
  • comments
    59
  • views
    8901

Accutane!

Vee30

694 views

Hello everyone!

So i tryed the regimen for about a month or so and dint see any difference...so i went on Accutane!

ive been on accutane for almost 2 months im on 40ML right now and taking 2 a day..i have really chapped lips and my back was hurting for a bit...which is normal...

I have now started to get a rash on my arms has anyone had that before?????? if you have please give me tips to make it go away because im freaking out!!!!

Thanks!!!

Vee :)



1 Comment


Recommended Comments

my arms were really itchy the first time i went on accutane (from dryness of course) and ever since i've had these red bumps. kinda like chicken skin? i forget the word for it, but it's caused by dryness. if you bring it up to your derm s/he can probably explain it better. and also prescribe you this lotion to help it go away. i guess it produces this weird stuff that your body makes for your hair, something like that, and so you need the special lotion to counteract it. my derm gave me Amlactin, you can actually just buy it at walmart! it works well, but i dont apply it as often as i'm supposed to so its not completely gone :) but dont worry, it's a normal thing!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×